# SDR SWAA2025102217859

- Difficulty date: September 24, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRONT SPAR UPPER FLANGE INSPAR RIB 120.30 LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON RIB IAW EA 25-155-02690-WIP1 REV A, EA 25-155-02690, AND SRM 55-10-09-2R, REPAIR 5.
